MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODES; ECG ELECTRODE

3M HEALTH CARE 3M¿ RED DOT¿ MONITORING ELECTRODES; ECG ELECTRODE
Model Number N/A
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Death (1802)
Date of Event 11/11/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
Information was not provided.Actual device used in this report was not available for analysis.Customer provided lot number 2020 10 fh which was found in the unit.It was unknown if this was the same lot number of the electrodes used in this event.Customer stated samples from the same stock would be sent to 3m for analysis.Samples have not been received to date.Concomitant medical products: phillips heart start mrx defibrillator lead wires.3m received information from two reporters at the facility.Information from both reporters was provided in this report.Medwatch (b)(4) was received on 11dec2018 from the fda.Although the facility reported there was no association or findings that the patient death was related to the incident in this complaint, 3m is submitting this mdr report because a patient death reportedly occurred.Retained samples of the electrodes from this lot number were tested and met specifications.End of report.
 
Event or Problem Description
A nurse reported a patient in icu experienced a slight delay with an urgent cardioversion when 2670-5 red dot electrode stubs were found stuck in the defibrillator lead wires from a previous use.The slight delay occurred when the staff obtained another defibrillator from the unit for the cardioversion.The patient in this report later expired.No information was provided related to the patient's medical condition/diagnosis, time of the incident or time of the patient death.The nurse reported there was no association or findings that the patient death was related to this event.

Brand Name
3M¿ RED DOT¿ MONITORING ELECTRODES
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key8160628
Report Number2110898-2018-00112
Device Sequence Number1825959
Product Code DRX
UDI-Device Identifier10707387499966
UDI-Public10707387499966
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2020
Device Model NumberN/A
Device Catalogue Number2670-5
Device Lot Number2020 10 FH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2018
Initial Report FDA Received Date12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LEAD WIRES
Outcome Attributed to Adverse Event Death;
Patient Age80 YR